# SDR SWAA2020052044415

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB BS 1016 LBL 8 WL 208 / REMOVED DAMAGED FLOOR WEB AND INSTALLED NEW FLOOR WEB AT BS 1016-1030 BL0-LBL40 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600 REV.B
